See what questions
a doctor would ask.
Medication induced miosis: Medication induced miosis is a condition in which the pupil (the back part of the eye) constricts to a very small size due to the effects of a drug. See detailed information below for a list of 6 causes of Medication induced miosis, Symptom Checker, including diseases and drug side effect causes.
The following medical conditions are some of the possible
causes of Medication induced miosis.
There are likely to be other possible causes, so ask your doctor
about your symptoms.
Listed below are some combinations of symptoms associated with Medication induced miosis, as listed in our database. Visit the Symptom Checker, to add and remove symptoms and research your condition.
Some of the comorbid or associated medical symptoms for Medication induced miosis may include these symptoms:
Research the causes of related medical symptoms such as:
The list below shows some of the causes of Medication induced miosis mentioned in various sources:
This information refers to the general prevalence and incidence of these diseases, not to how likely they are to be the actual cause of Medication induced miosis. Of the 6 causes of Medication induced miosis that we have listed, we have the following prevalence/incidence information:
The following list of conditions have 'Medication induced miosis' or similar listed as a symptom in our database. This computer-generated list may be inaccurate or incomplete. Always seek prompt professional medical advice about the cause of any symptom.
Select from the following alphabetical view of conditions which include a symptom of Medication induced miosis or choose View All.
Ask or answer a question about symptoms or diseases at one of our free interactive user forums.
Medical story forums: If you have a medical story then we want to hear it.
Doctor-patient articles related to symptoms and diagnosis:
These general medical articles may be of interest:
Search Specialists by State and City